# SDR DALA12014020935

- Difficulty date: November 21, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,250 hours, 47,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437 L4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4R BS 1437.   REPAIRED LONGERON IAW SRM 53-02, FIG 18.
